Theoretical Economics Letters

Vol.3 No.5B(2013), Paper ID 36457, 5 pages

DOI:10.4236/tel.2013.35A2003

 

A Generalization of Berry’s Probability Function

 

André de Palma, Soumyanetra Munshi

 

Economics and Social Science Area, Indian Institute of Management Bangalore (IIMB), Bangalore, India

 

Copyright © 2013 André de Palma, Soumyanetra Munshi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Palma, A. and Munshi, S. (2013) A Generalization of Berry’s Probability Function. Theoretical Economics Letters, 3, 12-16. doi: 10.4236/tel.2013.35A2003.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.